Hi Lynn, I am sorry about your terrible experiance. I took Neurontin for 4 years, did very well on it until I started to have an increase of nerve pain and that bug crawly feeling so I switched to Lyrica. I have been on it for 2 yrs now without problems...thankfully.
I really dont know of any other med until I started to pull up some web sites one of which I am going to put down below for you since I think it has some good info on it and lists some very good alternate medications like bacloflen, or zanaflex which I also take. Both of these are for spasms but they also concentrate on the part of the brain where this nerve pain is caused.
In my opinion if you are having increased symptoms with Lyrica and are off balance please call your doctor ASAP. Dont stop taking it unless your directed to by a doctor as it could be dangerous to just stop it all at once but do seek medical help. Please let us know how it goes. Take care